Stability of time periodic solution of the Navier–Stokes equation on the half-space under oscillatory moving boundary condition

Yoshiyuki Kagei, Ryouta Oomachi

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

Navier–Stokes system on the half space with periodically oscillating boundary has a time periodic solution which depends on time variable and vertical variable only. It is proved that the time periodic solution is asymptotically stable when the Reynolds number is sufficiently small; and the decay estimates of the perturbations are established in the frameworks of both strong and weak solutions.

Original languageEnglish
Pages (from-to)3366-3413
Number of pages48
JournalJournal of Differential Equations
Volume261
Issue number6
DOIs
Publication statusPublished - Sep 15 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Stability of time periodic solution of the Navier–Stokes equation on the half-space under oscillatory moving boundary condition'. Together they form a unique fingerprint.

Cite this